• leesabee's Avatar

    leesabee wrote on jennt4211's wall

    Hi Jenn I hope tings are going well for you. Please forgive my typing chemo brain is at woirk. If there is anything I can do please let me know. Happy
    Valentine's Day to you. xoxoxoxo Leesabee

  • leesabee's Avatar

    leesabee wrote on susie81610's wall

    Hey Susie, I hope your sister is doing okay. I am happy to hear you made it through your Monday. I ended up back at the ER again. Left arm swelled up so bad they thought I had a blood clot in it. Ultra sound was negative for clot but the swelling is still there. Hope you had a nice Valentines Day! Hugs to you Leesabee

  • leesabee's Avatar

    leesabee wrote on Kevinjacque's wall

    I am so sorry Kevin. Your wife is a brave person and I know everyone here is saying an extra prayer for both of you. Please send her my love and give her a hug for me too. Leesabee

  • leesabee's Avatar

    leesabee wrote on susie81610's wall

    Hey Susie I know what you mean about chilly! I believe the thrush and the achy feeling like having the flu comes from the Neulasta because after my Chemo on Fridays I am fine until Monday when I get that shot by Wed I feel like XXX Stay hydrated and take all meds they tell you to take. Usually by the middle of the following week things start looking and feeling better. And keep plenty of popsicles in freezer. Hugs to you Leesabee

    1 Comment
    • susie81610's Avatar
      susie81610

      Hi Leesabee: The stuff that I get from the Dr for thrush is called clotrimazole 10mg loz and you let them dissolve in your mouth takes about a day and it clears mine up worth asking. I have slept all day and just plan on taking it easy for a few days ran around enough yesterday and this morning after my shot.
      I also have an electronic stimulator in my lower back and legs due to a rollerskating accident so I have that to help with the pain from the shot also thank goodness. Also my oncologist gave me liquid morphine just in case I have problems getting the pills down they take such great care of me. Hope you stay comfortable. Hugs.

      almost 5 years ago
  • leesabee's Avatar

    leesabee shared an experience

    Side Effects (Mouth sores): I went to the emergency room this morning to get some releif from the sores in my mouth. It turned out to be a bad case of thrush due to chemo.( I think it is from the Neulasta shot after chemo) I was given some liquid lidocaine and liquid benadtryl to rinse mouth out with. My throat feels like I swallowed some kind of acid and it hurts to cough or chew. I hope it goes away soon. I am now completely bbald but my eyebrows are clinging on for dear life.

    1 Comment
    • susie81610's Avatar
      susie81610

      Don't feel bad I'm bald also shaved it all off last night tired of it falliing out! Don't think I look as bad as I thought I would. Hope your comfortable with it I know Iam just a little cold hehe.
      Hopefully they gave you some meds for thrush I get it often even before cancer and my Dr gives me pills to suck on. Guess I better watch it I start on the Neulasta shot in the morning. Is that one of the side effects? Good luck hope you get some relief.
      Hugs Susie

      almost 5 years ago
  • leesabee's Avatar

    leesabee wrote on DaveWaz's wall

    Hi Dave Thank you for the encouraging words and by the way one day at a time is all we need. Take Care of Yourself. Leesabee

    1 Comment
    • DaveWaz's Avatar
      DaveWaz

      Leesabee,

      Good to hear from you. I hope your mouth starts feeling better. Keep up the good fight.

      David

      almost 5 years ago